# SDR DALA2024082208335

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 14,760 hours, 1,730 cycles
- System (JASC): 5270 · Door Warning System
- Part: Controller
- Part number: 321492
- Part serial: 005132
- Condition: No Test
- Location: Zone 200
- Part time: 14,760 hours, 1,730 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3411 ASPSU FAILED SYSTEM TEST WHILE WORKING DELTA WORK CARD 5271-4001. CORRECTIVE ACTION: R/R ASPSU & BATTERIES. WORK DONE PER A330 AMM 52-71. OPS CK GOOD. (5146758)
